# SDR DALA2022033102191

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 99,544 hours, 14,088 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 INTERNAL SECTION 48 FWD DEGE OF HORT STAB 314CRX CUTOUT BETWEEN STA1725-STA1746 FOUND SKIN WORN, CORRECTIVE ACTION: THE DAMAGED SKIN REMOVED AND REPLACED AS PER B767-300 SRM 53-80 (2176267)
